Multifractional vector Brownian motions, their decompositions, and generalizations

No Thumbnail Available
Issue Date
2015-05-04
Authors
Ma, Chunsheng
Advisor
Citation

Ma, Chunsheng. 2015. Multifractional vector Brownian motions, their decompositions, and generalizations. Stochastic Analysis and Applications, vol. 33:no. 3:pp 535-548

Abstract

This article introduces three types of covariance matrix structures for Gaussian or elliptically contoured vector random fields in space and/or time, which include fractional, bifractional, and trifractional vector Brownian motions as special cases, and reveals the relationships among these vector random fields, with an orthogonal decomposition established for the multifractional vector Brownian motion.

Table of Content
Description
Click on the DOI link to access the article (may not be free).
publication.page.dc.relation.uri